# SDR USAA951418

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 676
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION FOUND 1.25 INCH CRACK LBL 25 LONGITUDINAL FLOOR BEAM AT AILERON QUADRANT STA 676.  WL 206.5.  INSTALLED DOUBLER, REPAIRED PER EA 40395, EO 5791G632.  (X)
